ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Trubetskov D. I. Two thousand fifth year in dates of nonlinear dynamics. Izvestiya VUZ. Applied Nonlinear Dynamics, 2006, vol. 14, iss. 1, pp. 120-152.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 63)
Language: 
Russian
Article type: 
Personalia
UDC: 
530.182(075)

Two thousand fifth year in dates of nonlinear dynamics

Autors: 
Trubetskov Dmitriy Ivanovich, Saratov State University
Abstract: 

-

Key words: 
Reference: 

-

Received: 
28.04.2006
Accepted: 
28.04.2006
Published: 
28.04.2006